Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

my hairs a mess sry.
how do i cget rid of this nasty sh*t?!! im so sick of it!
i used to use tazorac but it made my face so itchy that i couldnt even fall asleep.

IMG_3118.JPG

IMG_3119.JPG

IMG_3120.JPG

Share this post


Link to post
Share on other sites

These aren't scars they are PIE. A full description is in the below link and how to treat it. Your probably sensitive to the tazorac and could have a secondary reaction aka dermatitis making it more inflamed . 

http://www.acne.org/messageboard/topic/365640-qa-faq-post-inflammatory-erythema-pie-post-inflammatory-hyperpigmentation-pih- hypopigmentation-read-before-posting/

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×